# SDR DHL2005781556

- Difficulty date: February 17, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, AFT PIT FRAME DENTED BS 1130 STR 26 RT.  CUT OUT DAMAGED AREA FROM FRAME BS 1130 STR 26 RT IAW 727 SRM 53-10-1 FIG 1.  FABRICATED DOUBLER FROM 7075-T6 .063 PO NR 9001660 8.5 X 3 INCHES & STRIP FROM 7075T6 .063 PO NR 9001660 8.5 X 1 INCHES AND FILLER FROM 7075T6 .063 PO NR 9001660 1.25 X 1 INCHES IAW 727 SRM 53-10-3 FIG 1 AND 51-40-3 FIG 1.  TREATED AND PRIMED PARTS AND BARE METAL IAW 727 SRM 51-10-2.  INSTALLED DOUBLER IAW 727 SRM 53-10-1.
